Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Embeddings Among Quantum Affine sln
 
 
Title: Embeddings Among Quantum Affine sln
Author: Li, Yi Qiang
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 40 () nr. 3 pages 792-805
Year: 2023-06-10
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands